Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Baldness in front part of scalp, thyroid normal, low HB, orofer xt, follihair, minoxidil, treatment to improve thickness of hair?

hi doc, I am 23 yrs old (female) and i got my thyroid tested (it is normal) and hb is 12.6 i am taking orofer xt 100mg and follihair everyday but by follihair i am not observing any hair thickness or growth. my mother has alopecia ..i apply minoxidil once a day.already my bp is slightly on the lower side,will minoxidil not lessen it more??i feel sleepy and tired sometimes. i am going bald in the front part of my scalp!please help me to get thicker and abundant hair. those medicines i took on the advice of a dermatologist but i am told to continue but it worries me alot that at this young age i am going!!! -vani from india
Asked On : Thu, 3 May 2012
Answers:  2 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
well! i think you should try homoeopathic medicines because homeopathy is only pathy in medical science which help you in baldness.baldness is a most comman present problem so i think you for a homeopath & give him your full history about your disease. in this way of treatment (homeopathy) you cure without any harm or side effect to the body....thanks
Answered: Thu, 3 May 2012
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Vani,
Welcome here on hcm.
This medication will not lower BP however you should keep watch on following:-

scalp itching, dryness, scaling, flaking, irritation, or burning and headache.

If you experience any of the following symptoms, call your doctor immediately:

• weight gain
• swelling of the face, ankles, hands, or stomach
difficulty breathing (especially when lying down)
• rapid heartbeat
chest pain
• lightheartedness

Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor